Strong Gevrey Solvability for a System of Linear Partial Differential Equations

  • Kunihiko Kajitani
  • Sergio Spagnolo
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 52)


We consider a class of linear systems whose principal symbol satisfies a certain condition of semi-hyperbolicity, and we prove the local surjectivity in suitable Gevrey spaces.


Principal Part Lower Order Term Principal Symbol Linear Partial Differential Equation Fourier Integral Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M.D. BronshteinSmoothness of polynomials depending on parametersSib. Mat. Zh.20(1979), 493–501.MathSciNetCrossRefGoogle Scholar
  2. 2.
    M.D. BronshteinThe Cauchy problem for hyperbolic operators with multiple variable characteristicsTrudy Moskow Mat. Obsc.41(1980), 83–99; Trans. Moscow Math. Soc.1(1982), 87–103.Google Scholar
  3. 3.
    T. Gramchev and L. RodinoGevrey solvability for semilinear partial differential equations with multiple characteristicsBoll. Un. Mat. It.2-B(1999), 65–120.MathSciNetzbMATHGoogle Scholar
  4. 4.
    T. GramchevOn the critical index of Gevrey Solvability for some linear partial differential equationsAnn. Univ. Ferrara Sez. Sci. Mat., Suppl.14(1999), 139–153.MathSciNetGoogle Scholar
  5. 5.
    K. KajitaniLocal solution of the Cauchy problem for hyperbolic systems in Gervrey classesHokkaido Math.J. 12(1983), 434–460.MathSciNetGoogle Scholar
  6. 6.
    P.R. PopivanovLocal solvability of some classes of linear differential operators with multiple characteristicsAnn. Univ. Ferrara Sez. Sci. Mat., Suppl.24(1999), 263–274.MathSciNetGoogle Scholar
  7. 7.
    S. SpagnoloLocal and semi-global solvability for systems of non-principal typeComm. Part. Diff. Equat.25(2000), 1115–1141.MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    S. WakabayashiRemarks on hyperbolic polynomialsTsukuba J. Math. 10 (1986), 17–28.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2003

Authors and Affiliations

  • Kunihiko Kajitani
    • 1
  • Sergio Spagnolo
    • 2
  1. 1.Institute of MathematicsUniversity of TsukubaTsukubaJapan
  2. 2.Department of MathematicsUniversity of PisaPisaItaly

Personalised recommendations